# SDR DALA2021022201038

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 62,416 hours, 8,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 10a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 EMERGENCY ESCAPE PATH LIGHT AT 10A INOP.  CORRECTIVE ACTION: REMOVED & REPLACED EEPL AT 10A PER A330 AMM 33-51.  (7616387)
